| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -07.00/+1.5/162 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2020.The lens was explanted and exchanged on (b)(6) 2020 due to being too short.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: b5: the lens was explanted and exchanged due to low vaulting and blurred vision.The lens was exchanged for a longer lens and the problem was resolved.The patient is happy.The cause of the event was unknown.H6 - work order search: no similar complaint was reported for units within the same lot.Corrected data: a2: date of birth - (b)(6) 1979 b3: date of event -(b)(6) 2020 claim # (b)(4).